Zoomed Image
  • Nurofen Cold & Flu Tablets 24's

Nurofen Cold & Flu Tablets 24's

kes1,430
Add to Cart

In stock 3.00 available!

Description
Nurofen Cold and flu contains Ibuprofen 200mg and Pseudoephedrine 5mg which is used for relief from the symptoms of Cold and Flu including: aches and pains, headache, fever, sore throat, nasal congestion (blocked nose and sinuses). Pseudoephedrine is a strong non-drowsy decongestant used to give relief from cold or flu symptoms while ibuprofen eases aches and reduces fever.
How to use
Adults the elderly and children of 1 2 years and older:
Swallow 2 tablets with water, then if necessary take 1 or 2 tablets every 4 hours.
Do not take more than 6 tablets in 24 hours.
Not suitable for children under 12 years.
Precautions
Do not Nurofen cold and flu if:
You have had an allergic reaction to ibuprofen or any of the ingredients in the medication.
You have had a worsening of asthma, allergic rash or an itchy, runny nose when taking ibuprofen, pseudoephedrine or similar medicines.
You have or have ever had a stomach ulcer
You have heart condition, high blood pressure, or prostate problems or an overactive thyroid.
You have diabetes or glaucoma.
You are under 12 years of age
You are pregnant or breast feeding.Always consult your doctor.